Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

cant use moisturizer

when i put any type of moisturizer on my face gets all red and burns.. then it stays like that for a couple of days. now my face is dry and i gota go to work. fuck my life im tired of all this shit

Share this post


Link to post
Share on other sites

i tryed citaphil i have th 1 dan suggest forget wat its called to lazy to go up right now and nutraderm. i pout some on today and i swear my dac ein the spots i put is sooooo red looks like a big sunburn

and no im not allergic. i worked cuple months ago. i think my safe is sensitivte to everyhting now sicne the bp and this other creme my doctor gave me. i jsut wanna go on accustane im just scared because i had some low liquid my bulirbim w/.e its called near the liver or in it i dunno. and im scared my eye sight will get worse since it has in the lsat year

sorry for the spelling mistakes im really depressed right now

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×